Alert archive / Arkansas / Flash Flood Warnings in 2014

Flash Flood Warning 82, NWS Memphis, TN

June 29, 20146 counties in Arkansas

NWS Memphis, TN issued this flash flood warning at Jun 29, 2014, 8:29 AM CDT for 6 counties in Arkansas. It was in force for 3 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2014, 8:29 AM CDT (13:29 UTC)
Expired
Jun 29, 2014, 11:30 AM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Craighead County, AR, Crittenden County, AR, Cross County, AR, Lee County, AR, Poinsett County, AR, St. Francis County, AR

The radar

The Memphis radar (KNQA), 70 km from the middle of the area, began a volume at 13:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 8:45 AM CDTFLASH FLOODWheatley, AR7.28 INCHES OF RAIN FALL RECORDED IN TOWN.
Jun 29, 9:54 AM CDTFLASH FLOODMadison, ARCROW CREEK IN MADISON OVER FLOWING SO MUCH THAT HOMES NEAR IT ARE BEING EVACUATED.
Jun 29, 9:54 AM CDTFLASH FLOODS West Memphis, ARHEAVY RAINFALL ACROSS THE SOUTHWEST SECTIONS OF WEST MEMPHIS HAS FORCED EVACUATIONS OF SOME HOMES DUE TO HIGH WATER.
Jun 29, 10:15 AM CDTFLOODCaldwell, ARHWY 261 AT CALDWELL HAS WATER ACROSS IT AND IS NOT PASSABLE
Jun 29, 10:15 AM CDTFLOODColt, ARHWY 1 AT COLT IS FLOODED AND NOT PASSABLE
Jun 29, 10:15 AM CDTFLOODColt, ARHWY 306 AT COLT HAS WATER ACROSS IT.
Jun 29, 10:15 AM CDTFLOODForrest City, ARHWY 1 BOTH NORTH AND SOUTH OF TOWN HAS WATER ACROSS THE ROAD.
Jun 29, 10:15 AM CDTFLOODWheatley, ARHWY 78 IN WHEATLEY HAS WATER ACROSS IT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 1.5 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1932 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1932 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

255 
WGUS54 KMEG 291329
FFWMEG
ARC031-035-037-077-111-123-291630-
/O.NEW.KMEG.FF.W.0082.140629T1329Z-140629T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
829 AM CDT SUN JUN 29 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  CROSS COUNTY IN EASTERN ARKANSAS...
  LEE COUNTY IN EASTERN ARKANSAS...
  POINSETT COUNTY IN EASTERN ARKANSAS...
  ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

* UNTIL 1130 AM CDT

* AT 828 AM CDT...IN EXCESS OF 6 INCHES OF RAINFALL HAS OCCURRED 
OVER THE PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN 
ADDITIONAL 2 TO 4 INCHES OF RAIN OVER THE NEXT 3 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PARKIN...
  WYNNE...BAY...BONO...BROOKLAND...CARAWAY...JONESBORO...LAKE CITY...
  MONETTE...MARIANNA...FORREST CITY...HUGHES...MADISON AND PALESTINE.

 THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE AND WAPANOCCA
  LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3502 9104 3588 9103 3597 9085 3600 9029
      3544 9029 3538 9008 3527 9017 3513 9007
      3504 9030 3484 9031 3488 9048 3474 9045
      3480 9053 3474 9057 3469 9047 3463 9052
      3470 9055 3464 9059 3464 9104 3494 9116

$$

30

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 6:35 AM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 29, 6:35 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
635 AM CDT SUN JUN 29 2014

.UPDATE...
UPDATED FOR 12Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 315 AM CDT SUN JUN 29 2014/

DISCUSSION...

..FLASH FLOOD WATCH FOR MUCH OF THE MIDSOUTH....

TODAY...A BROAD UPPER LEVEL TROUGH SITUATED FROM THE EASTERN
PLAINS INTO THE LOWER MISSISSIPPI VALLEY IS MOVING INTO THE
MIDSOUTH. EARLIER CONVECTION HAS SET UP AN AREA OF RAIN COOLED AIR
ACROSS THE MIDSOUTH RESULTING IN A SURFACE BOUNDARY FROM WESTERN
ARKANSAS TO SOUTHEAST ARKANSAS. MEANWHILE A SWLY 35 KT LLJ IS
ADVECTING MOIST AND UNSTABLE AIR ACROSS THAT BOUNDARY GENERATING
NUMEROUS ELEVATED SHOWERS AND THUNDERSTORMS ACROSS EASTERN
ARKANSAS...MOVING INTO SOUTHWEST TENNESSEE AND NORTHWEST
MISSISSIPPI. THE 00Z KLZK SOUNDING HAD A PRECIP H20 VALUE OF 2.03
INCHES SO RAINFALL RATES ARE QUITE HEAVY WITH 1-2 INCHES PER HOUR
COMMON. THIS AREA OF CONVECTION HAS BEEN ANCHORED FOR THE LAST
COUPLE OF HOURS AND CONTINUES TO BACK BUILD ACROSS EASTERN
ARKANSAS. AS A RESULT DECIDED TO ISSUE A FLASH FLOOD WATCH FOR THE
NORTHERN 2/3RDS OF THE MIDSOUTH. THE MAIN THREAT WILL BE THIS
MORNING...THOUGH CONTINUED THE WATCH THROUGH 00Z TO COVER ANY
AFTERNOON REDEVELOPMENT AS DEPICTED IN THE 05Z HRRR. BESIDES THE
FLOODING THREAT A FEW STORMS WILL BE STRONG WITH GUSTY WINDS AND
SMALL HAIL. A SEVERE STORM OR TWO CANNOT BE RULED OUT THIS
AFTERNOON. OPTED FOR THE COOLER MET TEMPS TODAY DUE TO CLOUDS AND
PRECIP. PRECIP CHANCES WILL START TAILING OFF FROM THE WEST LATER
THIS AFTERNOON AS THE TROUGH AXIS PUSHES INTO THE MIDSOUTH.

TONIGHT...THERE MAY BE A FEW LINGERING SHOWERS/THUNDERSTORMS EARLY
NEAR THE TN RIVER FOLLOWED UPPER LEVEL RIDGING BUILDING IN FROM
THE WEST AND CLEARING SKIES. LOWS WILL BE MILD...LOWER TO MID 70S.

MONDAY AND TUESDAY...THE UPPER RIDGE BUILDS IN AND WARM AIR SURGES
INTO THE REGION. PLENTY OF SUNSHINE AS 925 MB TEMPS CLIMB TO AROUND
26C BOTH DAYS. THIS WILL LEAD TO TEMPS IN THE LOWER TO MID 90S.
THOUGH THE AIRMASS WILL DRY OUT ALOFT THE LOW LEVELS WILL REMAIN
QUITE HUMID WITH SURFACE DEWPOINTS IN THE LOWER 70S RESULTING IN
HEAT INDEX VALUES AROUND 100F.

TUESDAY NIGHT THROUGH THURSDAY....AN UPPER TROF WILL MOVE SLOWLY
THROUGH THE GREAT LAKES AND PUSH A BACK DOOR COLD FRONT THROUGH THE
MIDSOUTH. THE FRONT WILL MOVE SLOWLY UNTIL THE TROUGH AXIS KICKS
IT THROUGH ON THURSDAY. EXPECT CHANCES FOR SHOWERS AND THUNDERSTORMS
THROUGH THE PERIOD. TEMPS WILL STILL BE QUITE WARM ON WEDNESDAY
WITH HIGHS IN THE LOWER TO MID 90S SOUTH...COOLER ALONG THE MO/KY
BORDER. BY THURSDAY COOLER AIR WILL BE FILTERING IN AS HIGH
PRESSURE BUILDS INTO THE OHIO VALLEY AND PRECIP CHANCES WILL BEGIN
PUSHING TO THE SOUTH.

THURSDAY NIGHT THROUGH SATURDAY...THIS PERIOD...INCLUDING
INDEPENDENCE DAY...LOOKS PRETTY SPECTACULAR ATTM. OF COURSE THAT
HAS BEEN SAID A LOT ABOUT BACK DOOR COLD FRONTS 6-7 DAYS OUT. THE
00Z MODELS ARE IN GOOD AGREEMENT SO THAT HELPS BOLSTER THE CASE
WHICH POINTS TOWARD HIGH PRESSURE ACROSS THE OH VALLEY AND DRY
N/NE FLOW ACROSS THE MIDSOUTH WITH WARM DAYS AND COOL NIGHTS.

SJM

&&

.AVIATION...

12Z TAFS

MODERATE TO HEAVY RAIN FROM STORMS WILL CONTINUE THIS MORNING AT
MEM...JBR...AND MKL...WITH MVFR AND IFR CIGS/VIS. STORM COMPLEX IS
EXPECTED TO DIMINISH BEFORE NOON WITH SITES BECOMING
PREDOMINATELY VFR. CONVECTION WILL REDEVELOP THIS AFTERNOON...WITH
COVERAGE MORE SCATTERED IN NATURE. ACTIVITY WILL WANE BY EARLY
EVENING AS DISTURBANCE LIFTS OUT. SKIES WILL PARTIALLY CLEAR LATE
TONIGHT WITH PATCHY MVFR FOG FORMING AT MKL AND TUP. SOUTH TO
SOUTHWEST WINDS AT 5-8 KTS EARLY IN THE PERIOD WILL INCREASE TO
8-16 KTS...WITH HIGHER GUSTS AT MEM AND JBR. WINDS WILL TAPER OFF
TO 5-10 KTS DEPENDING ON SITE BY SUNSET.

JAB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON MS-COAHOMA-
     DESOTO-MARSHALL-TATE-TUNICA.

TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jun 29, 6:26 AM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
626 AM CDT SUN JUN 29 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-301330-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
626 AM CDT SUN JUN 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT TODAY FOR EASTERN ARKANSAS...WEST
TENNESSEE...EXTREME NORTHERN MISSISSIPPI AND THE MISSOURI
BOOTHEEL.

IN ADDITION...LOCALIZED FLASH FLOODING IS POSSIBLE ACROSS THE
REMAINDER OF NORTH MISSISSIPPI.

A FEW STRONG THUNDERSTORMS WITH STRONG GUSTY WINDS AND SMALL HAIL
ARE ALSO POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY ANY REPORTS OF HEAVY RAINFALL AND FLASH
FLOODING...DAMAGING WINDS OR LARGE HAIL TO THE NATIONAL WEATHER
SERVICE OFFICE IN MEMPHIS TENNESSEE.

SJM

In the hours before

Local storm report, Jun 29, 5:41 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
541 AM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     FLASH FLOOD      8 ESE DOWNTOWN MEMPHIS  35.09N 89.92W
06/29/2014                   SHELBY             TN   PUBLIC

            REPORTS OF A STALLED CAR AND TRAPPED DRIVER IN THE WHITE
            STATION AREA OF EAST MEMPHIS.

&&

SJM
Local storm report, Jun 29, 5:49 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
549 AM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 AM     FLASH FLOOD      3 SSE BARTLETT          35.18N 89.82W
06/29/2014                   SHELBY             TN   PUBLIC

            ONE TO TWO FEET OF FLOODING IN APARTMENT COMPLEX OFF
            MACON ROAD.

&&

SJM
Local storm report, Jun 29, 6:24 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
624 AM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      GERMANTOWN              35.09N 89.79W
06/29/2014                   SHELBY             TN   PUBLIC

            MULTIPLE FLOODING REPORTS ACROSS SHELBY COUNTY. FLOODING
            AT PARK AVENUE AND RIDGEWAY IN EAST MEMPHIS ALONG WITH
            POPLAR AVENUE EASTBOUND NEAR KIRBY IN GERMANTOWN.
            FLOODING WAS ALSO REPORTED AT A SHOPPING CENTER AT MACON
            AND HOUSTON LEVEE IN CORDOVA. MULITPLE CARS ARE STRANDED
            IN HIGH WATER ACROSS THE COUNTY.

&&

SJM
Local storm report, Jun 29, 6:54 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
654 AM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 AM     FLASH FLOOD      8 ESE DOWNTOWN MEMPHIS  35.09N 89.92W
06/29/2014                   SHELBY             TN   TRAINED SPOTTER

            UP TO 6 INCHES OF WATER COVERING WILBEC STREET IN EAST
            MEMPHIS.

0523 AM     FLASH FLOOD      4 SSE DOWNTOWN MEMPHIS  35.08N 90.02W
06/29/2014                   SHELBY             TN   TRAINED SPOTTER

            SEVERAL UNDERPASSES FROM MEMPHIS INTERNATIONAL TO
            MIDTOWN...ALONG I-240 TO I-40...ARE FLOODED WITH 2 TO 3
            FEET OF WATER. SEVERAL CARS ARE STALLED.

0525 AM     FLASH FLOOD      8 ESE DOWNTOWN MEMPHIS  35.09N 89.92W
06/29/2014                   SHELBY             TN   PUBLIC

            REPORTS OF A STALLED CAR AND TRAPPED DRIVER IN THE WHITE
            STATION AREA OF EAST MEMPHIS.

0532 AM     FLASH FLOOD      3 SSE BARTLETT          35.18N 89.82W
06/29/2014                   SHELBY             TN   PUBLIC

            ONE TO TWO FEET OF FLOODING IN APARTMENT COMPLEX OFF
            MACON ROAD.

0534 AM     FLASH FLOOD      3 NE HERNANDO           34.86N 89.95W
06/29/2014                   DESOTO             MS   LAW ENFORCEMENT

            ONE TO TWO FEET OF WATER FLOWING ACROSS BYHALIA ROAD WEST
            OF MALONE ROAD. ROAD IS CLOSED.

0600 AM     FLASH FLOOD      GERMANTOWN              35.09N 89.79W
06/29/2014                   SHELBY             TN   PUBLIC

            MULTIPLE FLOODING REPORTS ACROSS SHELBY COUNTY. FLOODING
            AT PARK AVENUE AND RIDGEWAY IN EAST MEMPHIS ALONG WITH
            POPLAR AVENUE EASTBOUND NEAR KIRBY IN GERMANTOWN.
            FLOODING WAS ALSO REPORTED AT A SHOPPING CENTER AT MACON
            AND HOUSTON LEVEE IN CORDOVA. MULITPLE CARS ARE STRANDED
            IN HIGH WATER ACROSS THE COUNTY.

0648 AM     FLASH FLOOD      4 SE GERMANTOWN         35.05N 89.74W
06/29/2014                   SHELBY             TN   PUBLIC

            FLOODING REPORTED AT WINCHESTER AVE AND FOREST HILL IRENE
            ROAD. CAR IS STRANDED IN THE WATER.

&&

SJM
Local storm report, Jun 29, 6:56 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
656 AM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     FLASH FLOOD      2 NNE COLLIERVILLE      35.08N 89.67W
06/29/2014                   SHELBY             TN   PUBLIC

            BERRYFIELD COVE IS FLOODED.

&&

SJM
Local storm report, Jun 29, 7:29 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
729 AM CDT SUN JUN 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     FLASH FLOOD      4 ENE WHITEHAVEN        35.04N 89.97W
06/29/2014                   SHELBY             TN   FIRE DEPT/RESCUE

            MULTIPLE VEHICLE SUBMERGED IN WATER AT WINCHESTER IN
            TCHULAHOMA. PERSONS REPORTED TRAPPED.

&&

SJM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:38 PM CDTSpecial Weather StatementMEGCross, Poinsett37 min
Jun 29, 12:13 AM CDTSpecial Weather StatementMEGLee47 min
Jun 29, 2:20 AM CDTFlash Flood WarningMEGCross, Lee, Phillips, St. Francis7 hr
Jun 29, 2:24 AM CDTSpecial Weather StatementMEGLee, Phillips51 min
Jun 29, 2:32 AM CDTFlash Flood WatchMEGClay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more16 hr
Jun 29, 2:57 AM CDTSpecial Weather StatementMEGCross, Lee, St. Francis33 min
Jun 29, 3:34 AM CDTSpecial Weather StatementMEGCrittenden26 min
Jun 29, 3:50 AM CDTFlash Flood WarningMEGCrittenden, Cross, Lee, St. Francis5 hr
Jun 29, 3:55 AM CDTSpecial Weather StatementMEGCrittenden35 min
Jun 29, 4:45 AM CDTFlash Flood WarningMEGCraighead, Crittenden, Cross, Poinsett4 hr
Jun 29, 8:48 AM CDTRiver Flood WarningMEGLee, St. Francis5 days
Jun 29, 11:06 AM CDTAreal Flood WarningMEGCraighead, Crittenden, Cross, Lee, Poinsett, St. Francis6 hr

Nearby

Flash Flood Warnings in Arkansas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.